What the uncontrolled use of Tramadol can lead to?

It’s no secret that drugs cause significant harm to human health, internal organs, and appearance. What the uncontrolled use of Tramadol

This does not mean that all opiate users will experience all the listed diseases. However, the use of drugs of this kind is highly likely to lead to their appearance.

What effect can the uncontrolled use of Tramadol and similar preparations from pharmacies have on the body?

Central nervous system (brain). Opiates suppress brain activity, causing:

  • oppression of the respiratory and vasomotor center of the brain (which can cause death in case of overdose)
  • slowing of reactions
  • lowering of pain sensitivity
  • mental and muscular relaxation
  • congealing in one position
  • loss of consciousness during an overdose
  • depression of mental activity and depression during prolonged abuse.

Toxic encephalopathy is a brain damage manifested by drug users in the form of intellectual impairment, memory impairment, poor ability to think, clearly express, focus, make decisions, and perform tasks. There are complaints of headaches, dizziness, a feeling of heaviness in the head, tinnitus. In some manifestations of encephalopathy, there may be a loss of self-care skills and a decrease in hygiene (degradation of the personality).

Heart. Opioids slow down the heartbeat (bradycardia) and cause a drop in blood pressure (hypotension) until the cardiac arrest in an overdose!

Liver. Opiates cause toxic hepatitis (inflammation of the liver) or contribute to infection with viral hepatitis B and C, which can occur when using non-sterile injecting equipment.

Opiates cause poisoning of the body by decomposition products because the liver does not cope with its functions, and toxic substances accumulate in the body.

Immunity. Drug use weakens the human immune system. Also sharing syringes and needles for injections, unprotected sex under the influence of drugs can lead to HIV infection (human immunodeficiency virus).

The general consequences of long-term use of all drugs include the emergence of mental and physical dependence. The appearance of physical dependence (withdrawal syndrome) indicates a metabolic disorder in the body, and since it occurs in every cell of our body, when opiates abuse, all human organs and systems suffer.

Leave a Reply

Your email address will not be published. Required fields are marked *